Publication:
On exact travelling wave solutions for two types of nonlinear K (n, n) equations and a generalized KP equation

Suggested Citation

Shaoyong Lai, Y. H. Wu, B. Wiwatanapataphee On exact travelling wave solutions for two types of nonlinear K (n, n) equations and a generalized KP equation. Journal of Computational and Applied Mathematics. Vol.212, No.2 (2008), 291-299. doi:10.1016/j.cam.2006.12.008 Retrieved from: https://repository.li.mahidol.ac.th/handle/20.500.14594/19418

Research Projects

Organizational Units

Authors

Journal Issue

Thesis

Availability

Collections